Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
redmen

Accutane does not work

Recommended Posts

I've been on accutane 4 times around and I just turned 17. Just finished the fourth a couple of weeks ago and the acne is coming back again, not very badly, but bad enough that it angers me. This is really becoming annoying. Nonetheless I am still good looking even with the minor acne, but I need to get rid of it. I don't think anything will work to get rid of it now. What do I do?

Share this post


Link to post
Share on other sites

Sorry, there might be a misunderstanding. It works while I'm on it, but it comes back once I am done with the accutane.

Share this post


Link to post
Share on other sites

I have seen a couple of reports by derms on the net which suggest that under 18's are particulary prone to re-lapsing. I find it worrying personally that you have been allowed on it 4 times already. Even if it is the only thing that works, it's not good for your body that many times, especially so young. What else have you tried other than accutane?

Share this post


Link to post
Share on other sites
I have seen a couple of reports by derms on the net which suggest that under 18's are particulary prone to re-lapsing. I find it worrying personally that you have been allowed on it 4 times already. Even if it is the only thing that works, it's not good for your body that many times, especially so young. What else have you tried other than accutane?

Share this post


Link to post
Share on other sites
lol...

i meant your dosage in terms of mg... (not the actual amount of pills)...

What was ur acne like before/on/after?

Im considering going on it

Share this post


Link to post
Share on other sites

redmen,

I feel your pain, bro. I just finised accutane a couple of months back too and the acne is starting to come back. At first it was just one here and there, but now it seems like it's becoming more and more frequent. Oh yeah, accutane FOR ME was like a miracle drug. If it had no side effects, I wouldn't mind taking it for life. I had basically no pimples when I was on it and it was just awesome. But now, I'm getting worried too. My derm did give me Retin-A (not micro) for night and it seems to work FOR night, but I don't think it's strong enough. I think I also need something for the day. I don't know, I'm trying Murad right now and if that doesn't work, I'mma go back to my derm and beg him to give me anything else that he thinks will work (even if it might have side effects). Well, I hope things turn around for you redmen and everyone else who has acne too. I pray for the day that a cure is found, or the Acne Warrior magically appears in my body and defeats the Acne Monster. Take care, guys.

Share this post


Link to post
Share on other sites

For sure I would not not mind taking accutane for life, but those side effects are terrible. I can't stand that dryness especially.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×